# SDR DALA2022010600106

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 80,414 hours, 15,882 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:2L CORRECTIVE ACTION: NO DEFECTS NOTED ON GROUND. LIGHT OPERATES NORMALLY IAW B767-400 AMM 52-71. (2073290)
